# SDR SWIA201232427

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 28,469 hours, 38,883 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 13,200 FT RECEIVED CABIN ALTITUDE LIGHT TRIPLE CHIME, CABIN WAS NOT PRESSURIZING.  (FLT 5516)  REPLACED GROUND SERVICE PORT SEAL, CARGO DOOR SEAL AND LEFT ACM IAW AMM.
